# SDR 4EZF202301310038

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- Aircraft time: 41,041 hours, 47,137 cycles
- Engine: Ge CT79B
- Engine time: 41,935 hours, 42,395 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

AFTER INITIATING DESCENT (ROUTE SKRG TO TNCC) A LOUD SOUND WAS HEARD COMING FROM LEFT ENGINE AND LOST TORQUE AND ITT RAISED TO APPROXIMATELY 900 DEGREES CELCIUS. A PRECAUTIONARY LEFT ENGINE SHUTDOWN EXECUTED, AND LANDING WAS UNEVENTFUL IN TNCC. MAINTENANCE INITIATED TROUBLESHOOTING UPON ARRIVAL.
